# SDR HEEA078707

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 1,242 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,221 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Part time: 1,558 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TAKES SEVERAL ATTEMPTS TO START AFTER THE ENGINE IS RUN AND GETS WARMED UP.  STARTS OK WHEN COLD.
